Slant lightlike submanifolds of indefinite Sasakian manifolds

Articles > Article · 2012

Authors: Bayram ŞAHİN, CUMALİ YILDIRIM

FILOMAT, Journal Indexed in SCI Expanded, International, 2012, vol 26, pp 71-81

Summary

In this paper, we define and study both slant lightlike submanifolds and screen slant lightlike submanifolds of an indefinite Sasakian manifold. We provide non-trivial examples and obtain necessary and sufficient conditions for the existence of a slant lightlike submanifold.

View details